Patient :I was suppose to start my period on Sunday of last week, got nothing and then on Friday I had pink watery discharge for twenty-thirty minutes. I'm on the birth control pill but this month for the first week I didn't have it because the pharmacy had to call my doctor. My boyfriend and I have had unprotected sex. I've been really dizzy lately and I have been gaining weight, even though I work out and wat healthily.
Thanks for the query.
I understand your concern.
While using birth control pills some amount of irregularity in withdrawal bleeding is common.
Sometimes the bleeding may get delayed and flow could be scanty.
But as you didn't start the pills on time, the possibility of pregnancy cannot be ruled out.
Dizziness, weight gain etc can be seen in pregnancy, but these symptoms may not be noticed this much early.
To find out the possibility of pregnancy, please go for urine pregnancy test once three weeks after unprotected intercourse.
As you missed first-week pills, after starting the pills better to use an additional method of contraception like condoms for one week.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.